# SDR 04FDEA03455

- Difficulty date: December 21, 2004
- Submitted: December 23, 2004
- Operation: Air carrier
- Aircraft: N366FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46602
- Aircraft time: 69,604 hours, 28,077 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Contaminated
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UNSAFE INDICATION IN RIGHT MAIN LANDING GEAR LIGHT AFTER RAISING GEAR HANDLE ON TAKEOFF.  MAINTAINED AIRSPEED, RAN QRH PROCEDURE, LIGHT WENT OUT AFTER CYCLING THE GEAR HANDLE.  AIRCRAFT HAD REQUIRED DE-ICING AT MHT DUE TO SNOW STORM OVER THE PREVIOUS 24 HOUR.  INSPECTED RT MLG PROXIMITY SENSORS AND FOUND TO BE COATED WITH DE-ICE FLUID.  CLEANED PROX SENSORS ON RT MLG IAW SMP.  PERFORMED BITE CHECK ON PROXIMITY ELECTRONICS UNIT IAW MM 32-61-01 WITH NO FAULTS NOTED, OK FOR SERVICE.
